图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v41.i11.20
pages 17-27

Differential Games of the Fractional Order with Separated Dynamics

Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine 40 Akadem. Glushkov Ave., Kiev, 03187, Ukraine
Alexander G. Chentsov
N.N. Krasovsky Institute of Mathematics and Mechanics Ural Branch of Russian Academy of Sciences Ural Federal University Ekaterinburg, Russia
Ivan I. Matychyn
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

ABSTRACT

Game approach problems for linear conflict controlled processes with fractional derivatives of arbitrary order are studied. The classical fractional Riemann-Liouville derivatives, regularized Dzhrbashyan-Nersesyan or Caputo derivatives as well as sequential Miller-Ross derivatives are considered. For the fixed controls of players, the solutions in the form of analogs of the Cauchy formula, with the use of the generalized matrix functions of Mittag-Leffler, are determined. The method of resolving functions is used as the basic one, which allows to obtain the sufficient conditions for the solvability of the approach problem in a guaranteed time. The results are illustrated by the model example of a game problem with separated motions of the fractional order π and e.


Articles with similar content:

Presentation of Solutions of Linear Systems with Fractional Derivatives in the Sense of Riemann-Liouville, Caputo and Miller-Ross
Journal of Automation and Information Sciences, Vol.40, 2008, issue 6
Ivan I. Matichin, Arkadiy A. Chikriy
Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko
About One Class of Integral Games of Approach
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Alexander G. Rurenko
On a Nonstationary Pursuit Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexey A. Chikriy
On Positional Control in Integral and Integro-Differential Games of Approach for Systems with Weak Singularities
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Konstantin Yu. Volyanskiy, Arkadiy A. Chikriy